# SDR 03FDEA01957

- Difficulty date: November 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT UPPER CENTER PLANK NR 26L BARREL NUT BORE FITTING FOUND   CORROSION ON BEARING SIDEWALL SURFACES BEYOND EO 1-5510-7-5000 LIMITATIONS.  NEW 26L FITTING FABRICATED AS PER DWG ALC8107 AND EA 1-5510-74245, STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK / REPAIR - 1-5510-7-5000. DAMAGED 26L FITTING ON HOR STAB LT UPPER CENTRE PLANK 26L REMOVED & REPLACED AS PER SRM 51-33--01 VOL2.
